# SDR AALA20110105TUL12

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLET LEFT LONGERON 20 CRACKED AT STATIONS 996 TO 998.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-18.
